Leukemia & Lymphoma Community
are unexplained bruises signs of ur having leukemia
About This Community:

This patient support community is for discussions relating to all leukemia and lymphoma issues, Chronic Myelogenous Leukemia (CML), ALL, AML, CLL, SLL, anemia, biopsy, bone pain, chemotherapy, Hodgkins Lymphoma, monoclonal antibody therapy, Non-Hodgkins Lymphoma, stem cell transplant , swelling, vaccine therapy, weakness, and weight loss.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

are unexplained bruises signs of ur having leukemia

I always unexplained bruises since I was at my twenties. But I just ignore them. But this past week they appear everywhere in my body. I went to a doc. and he told me to do a blood test. They took for me 6 samples. I got the results but doc. said not bad but he send me for further test. Until now I have'nt got an appointment. I read in the wikipedia that they are signs of leukemia. Is this true? I dont feel any pain except my right shoulder and right thigh its like a tickling needle in your body. Can you please tell me are these really signs?
Related Discussions
4 Comments Post a Comment
Blank
Avatar_f_tn
I cannot tell you what the symptoms are. I do know that the bruising can come from a low platelet count, which is present with patients with leukemia. On the other hand, if not leukemai and platelets are ok, they just maybe are not functioning. I do suggest, and hope that you have already have gone to the other appt. and had additional tests as MD requested. Please let me know results if you do not mind or to just let know how you are doing.  Blessings.   Madlyn
Blank
Avatar_n_tn
thanks for the reply. I got an apptmt. for oncology after 2 weeks to collect another blood samples. to diagnose / Up to now am having bruises one or two but not onthat day that I cant count on. I dont know whats dat low platelet count means as well. Does it mean am anemic.?
Sure I will let u know its so good that somebody outthere cares.
God Bless
Blank
Avatar_f_tn
Platelets are part of the red blood cells. When they are low, you will bruise easily. If they are low it could be caused from many different reasons. Do you take aspirin or any meds that contain aspirin. Also some medications will cause you to bruise. When is your appt. Not sure if you meant you have seen or you have scheduled, keep informed. Blessings and prayers.  Madlyn
Blank
Avatar_n_tn
My apptmnt is on Jan 14 for diagnosis Jan 11 the colection of sample. I am not taking any meds.So might be they are cause of something else? I will let you know . Thanks again
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Leukemia & Lymphoma Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Leukemia & Lymphoma Answerers
1081992_tn?1389907237
Blank
Ken_PA
PA
907672_tn?1381029323
Blank
Mochadelicious
WA